# SDR 20000427SH019

- Difficulty date: March 30, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N9543P
- Make and model: Cessna 172R
- Aircraft serial: 17280644
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 300011
- Part serial: 326822
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, ELT SYSTEM WAS TESTED FOR OPERATION.  UPON ACTIVATING PANEL MOUNTED REMOTE CABIN SWITCH, PN 2019-10, ELT WOULD NOT TRANSMIT.  AFTER REPEATED ATTEMPTS, ELT WOULD SOMETIMES TRANSMIT.  ELT WAS REPLACED WITH A SERVICEABLE UNIT, PN 3000-11, S/N 326702, AND REMOTE SWITCH WAS REPLACED WITH NEW SWITCH.  (X)
